Permanence of Periodic Predator-Prey System with Functional Responses and Stage Structure for Prey

Can-Yun Huang; Min Zhao; Hai-Feng Huo
January 2008
Abstract & Applied Analysis;2008, p1
Academic Journal
A stage-structured three-species predator-prey model with Beddington-DeAngelis and Holling II functional response is introduced. Based on the comparison theorem, sufficient and necessary conditions which guarantee the predator and the prey species to be permanent are obtained. An example is also presented to illustrate our main results.


Related Articles

  • KOROVKIN TYPE APPROXIMATION THEOREM IN A2I-STATISTICAL SENSE. Dutta, Sudipta; Das, Pratulananda // Matematicki Vesnik;2015, Vol. 67 Issue 4, p288 

    In this paper we consider the notion of 2I-statistical convergence for real double sequences which is an extension of the notion of 2I-statistical convergence for real single sequences introduced by Savas, Das and Dutta. We primarily apply this new notion to prove a Korovkin type approximation...

  • A COMMON FIXED POINT THEOREM FOR NEW TYPE COMPATIBLE MAPS ON PARTIAL METRIC SPACES. Acar, Özlem; Altun, Ishak // Matematicki Vesnik;2015, Vol. 67 Issue 4, p301 

    In this paper, we introduce the concept of compatible maps of type (I) and of type (II) in partial metric space and prove a common fixed point theorem for four such maps on complete partial metric space.

  • On the Univalence Criterion of a General Integral Operator. Breaz, Daniel; Güney, H. Özlem // Journal of Inequalities & Applications;2008, Vol. 2008, p1 

    The article discusses a study on the univalence criterion of a general integral operator. The study found that through imposing supplementary conditions, the derivative of the three classes of univalent functions and a general integral operator will be equal to zero. The study revealed that the...

  • Weighted Estimates of a Measure of Noncompactness for Maximal and Potential Operators. Asif, Muhammad; Meskhi, Alexander // Journal of Inequalities & Applications;2008, Vol. 2008, p1 

    The article discusses a study which investigates the measure of noncompactness for maximal and potential operators defined on homogeneous groups. The study found that the measure of noncompactness for an operator is bounded from the sublinear functionals of Banach space, while the Lebesgue...

  • Periodic Points of Weaker Meir-Keeler Contractive Mappings on Generalized Quasimetric Spaces. Ing-Jer Lin; Chi-Ming Chen; Karapınar, Erdal // Abstract & Applied Analysis;2014, p1 

    By using the weaker Meir-Keeler function φ and the triangular α-admissible mapping a, we introduce the notion of (α - φ)-weaker Meir-Keeler contractive mappings and prove a theorem which assures the existence of a periodic point for these mappings on generalized quasimetric spaces.

  • SOME NECESSARY CONDITIONS FOR PERIODIC FUNCTIONS. BRAHA, NAIM L.; KRASNIQI, VALMIR B.; SRIVASTAVA, HARI M. // Journal of Inequalities & Special Functions;2014, Vol. 5 Issue 2, p18 

    The main object of this article is to give several necessary conditions for periodic functions. These conditions involve the monotonicity properties and the extreme values of the periodic functions. Some illustrative examples and graphical representations are also provided.

  • Analysis and Models in Interdisciplinary Mathematics 2015. Jódar, L.; De la Poza, E. // Abstract & Applied Analysis;11/2/2015, p1 

    No abstract available.

  • A Criterion for Comparing the Function Transformations to Raise Smooth Degree in Grey Modeling Data. Yong Wei; Yi Zhang // Journal of Grey System;2007, Vol. 19 Issue 1, p91 

    The criterion for compare the function transformations to raise the smooth degree of grey modeling data is presented in this paper, and some function transformations are compared by using this criterion.

  • ON SUMS AND PRODUCTS OF PERIODIC FUNCTIONS. Mirotin, A. R.; Mirotin, E. A. // Real Analysis Exchange;2009, Vol. 34 Issue 2, p347 

    The purpose of this work is to ascertain when arithmetic operations with periodic functions whose domains may not coincide with the whole real line preserve periodicity.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics